Elliptical symmetry and characterization of operator-stable and operator semi-stable measures

Luczak, A., Łuczak, A. . The Annals of Probability 1984. 12 :1217-1223

Locate this article in:

Bibtex

@article{CIS-54568,
  Author = {Luczak, A. and Łuczak, A.},
  Title = {Elliptical symmetry and characterization of operator-stable and operator semi-stable measures},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {1217--1223},
  Keywords = {}
}

Similar articles